×

zbMATH — the first resource for mathematics

Parabolic invariant theory in complex analysis. (English) Zbl 0444.32013

MSC:
32A25 Integral representations; canonical kernels (Szegő, Bergman, etc.)
53A55 Differential invariants (local theory), geometric objects
32F45 Invariant metrics and pseudodistances in several complex variables
32T99 Pseudoconvex domains
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] {\scL. Boutet de Monvel and J. Sjöstrand}, Sur la singularité des noyaux de Bergman et de Szegö, Astérisk, in press.
[2] Burns, D; Shnider, S, Pseudoconformal geometry of hypersurfaces in \(C\)^{n+1}, (), 2433-2436 · Zbl 0312.32007
[3] Burns, D; Shnider, S, Real hypersurfaces in complex manifolds, (), 141-168 · Zbl 0422.32016
[4] Burns, D; Shnider, S; Diederich, K, Distinguished curves in the boundaries of strictly pseudoconvex domains, Duke math. J., 44, No. 2, 407-431, (1977) · Zbl 0382.32011
[5] Calabi, E, A construction of nonhomogeneous Einstein metrics, (), 17-24, Part 2
[6] Cartan, E; Cartan, E, Sur la géométrie pseudo-conforme des hypersurfaces de deux variables complexes, II, (), 1217-1238, Chap. 2 · JFM 58.1256.03
[7] Chern, S.S; Moser, J, Real hypersurfaces in complex manifolds, Acta math., 133, 219-271, (1974) · Zbl 0302.32015
[8] D’Angelo, J, Thesis, (1976), Princeton University
[9] Dieudonné, J, (), 128
[10] Fefferman, C, The Bergman kernel and biholomorphic equivalence of pseudoconvex domains, Invent. math., 26, 1-65, (1974) · Zbl 0289.32012
[11] Fefferman, C, Monge-Ampère equations, the Bergman kernel, and geometry of pseudoconvex domains, Ann. of math., Erratum, 104, 393-394, (1976) · Zbl 0332.32018
[12] Folland, G; Kohn, J.J, The Neumann problem for the Cauchy-Riemann complex, Ann. of math. studies, 75, (1976) · Zbl 0247.35093
[13] Folland, G; Stein, E.M, Estimates for the \( \̄\)t6_{b}-complex and analysis on the Heisenberg group, Comm. pure appl. math., 27, 429-522, (1974) · Zbl 0293.35012
[14] Gilkey, P, The heat equation and the index theorem, (1976), Publish or Perish Boston
[15] Gunning, R; Rossi, H, Analytic functions of several complex variables, (1965), Prentice-Hall Englewood Cliffs, N. J · Zbl 0141.08601
[16] Greiner, P; Stein, E.M, Estimates for the \( \̄\)t6-Neumann problem, ()
[17] Hochschild, G; Mostow, G.D, Unipotent groups in invariant theory, (), 646-648 · Zbl 0262.14004
[18] Hörmander, L, L2-estimates and existence theorems for the \( \̄\)t6-operator, Acta math., 113, 89-152, (1965) · Zbl 0158.11002
[19] {\scM. Kashiwara}, to appear.
[20] Kerzman, N, The Bergman kernel function: differentiability at the boundary, Math. ann., 195, 149-158, (1972)
[21] Kobayashi, S; Nomizu, K, ()
[22] {\scJ. J. Kohn}, Subelliptic estimates for the \( \̄\)t6-Neumann problem, to appear.
[23] Narasimhan, R, Introduction to the theory of analytic spaces, () · Zbl 0168.06003
[24] Naruki, I, On the equivalence problem for bounded domains, Res. inst. math. sci. Kyoto univ., (August (1972))
[25] Phong, D.H; Stein, E.M, Estimates for the Bergman and szegö projections on strongly pseudoconvex domains, Duke math. J., 44, 695-704, (1977) · Zbl 0392.32014
[26] Poincaré, H, LES fonctions analytiques de deux variables et la représentation conforme, Rend. circ. mat. Palermo, 185-220, (1907) · JFM 38.0459.02
[27] Rothschild, L.P; Stein, E.M, Hypoelliptic operators and nilpotent groups, Acta math., 137, 247-320, (1976) · Zbl 0346.35030
[28] Seshadri, C, On a theorem of weizenböck in invariant theory, J. math. Kyoto univ., 1, 403-409, (1962) · Zbl 0112.25402
[29] Tanaka, N, On the pseudoconformal geometry of hypersurfaces in the space of n complex variables, J. math. soc. Japan, 14, 397-429, (1962) · Zbl 0113.06303
[30] Tanaka, N, On generalized graded Lie algebras and geometric structures, I, J. math. soc. Japan, 19, 215-254, (1967) · Zbl 0165.56002
[31] Tanaka, N, On infinitesimal automorphisms of Siegel domains, J. math. soc. Japan, 22, 180-212, (1970) · Zbl 0188.08106
[32] Webster, S, Real hypersurfaces in complex space, ()
[33] Webster, S, On the mapping problem for algebraic real hypersurfaces, Invent. math., 43, fasc. 1, 53-68, (1977) · Zbl 0348.32005
[34] {\scS. Webster}, to appear.
[35] Weizenböck, R, Über die invarianten von linearen gruppen, Acta math., 58, 230-250, (1932)
[36] Weyl, H, The classical groups, (1946), Princeton University Press Princeton, N. J · JFM 65.0058.02
[37] {\scS.-T. Yau}, On the Ricci curvature of a compact Kähler manifold and the complex Monge-Ampère equation, I, to appear.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.